# SDR UIEA2015071300344

- Difficulty date: June 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,639 hours, 16,405 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DET 2 STATUS MSG.  TRANSFERRED TO DMI MDDR 58472 IAW DDG 26-16-01-01-01.  M PROCEDURE COMPLIED WITH, PLACARDED DISPATCH.  ACCOMPLISHED LOWER CARGO COMPARTMENT SMOKE DET SYS OPERATIONS TEST IAW AMM 12-16-00 501, OK.  THIS CLEARS MDDR 58472.
